Alert archive / Arizona / Special Weather Statements in 2021
Special Weather Statement, NWS Phoenix, AZ
NWS Phoenix, AZ issued this special weather statement at Oct 5, 2021, 6:39 AM MST for Yuma County, Arizona. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 5, 2021, 6:39 AM MST (13:39 UTC)
- Expired
- Oct 5, 2021, 7:30 AM MST
- In force
- 51 min
- Issued by
- NWS Phoenix, AZ
- Hail
- 0.25 in
- Wind
- 40
County Yuma County, AZ
The radar
The Yuma radar (KYUX), 53 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 1.7 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2332 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
138
WWUS85 KPSR 051339
SPSPSR
Special Weather Statement
National Weather Service Phoenix AZ
639 AM MST Tue Oct 5 2021
AZZ531-532-535-536-051430-
Gila River Valley AZ-Kofa AZ-Southeast Yuma County AZ-Yuma AZ-
639 AM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of central Yuma County
through 730 AM MST...
At 639 AM MST, Doppler radar was tracking a strong thunderstorm over
Ligurta, or near Fortuna Foothills, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fortuna Foothills, Wellton, Blaisdell, Tacna, Tyson, Kinter, Ligurta,
Mohawk and Roll.
This includes the following highways...
AZ Interstate 8 between mile markers 12 and 57.
AZ Route 95 between mile markers 32 and 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3241 11418 3270 11449 3316 11417 3272 11367
TIME...MOT...LOC 1339Z 211DEG 30KT 3270 11432
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
$$
ADWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this special weather statement went out at Oct 5, 4:46 AM MST, 1 hour 53 minutes earlier.
Area forecast discussion, Oct 5, 4:46 AM MST, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 446 AM MST Tue Oct 5 2021 .UPDATE... Aviation discussion update. && .SYNOPSIS... A low pressure system will move through the Southwest today. Periods of showers and thunderstorms will continue this morning, then gradually end from west to east this afternoon and evening. Some storms across central Arizona could be strong this afternoon, capable of producing strong, damaging winds and large hail. Some blowing dust will also be possible. Dry weather returns tomorrow and Thursday with near normal temperatures. A low end rain chance is possible with another passing system Friday and Saturday with slightly cooler temperatures. A quiet weekend with typical temperatures is expect, with the potential for a dry but notably cooler and winder weather system next week. && DISCUSSION... An upper level low is just southwest of San Diego, where it has been generating extensive thunderstorm activity. Across our CWA, the forecast has generally been holding as we remain in the warm sector of the system. Moisture levels have been gradually increasing, leading to areas of showers developing mainly across our eastern CWA. Satellite-derived and objective analysis PWAT values show a tongue of 1"+ values with the axis over western Maricopa County, coincident with the ongoing showers. Per similar analysis, the western CWA is in a bit of a dry slot and at this point may not see much precipitation until the main low moves in within the next few hours. For Maricopa County and points east, showers with embedded "garden variety" thunderstorms will continue for a few hours this morning. SPC mesoanalysis does show ~1000 J/kg of DCAPE, so even though the showers/thunderstorms likely won't be very strong themselves, the environment remains conducive to gusty outflow winds. Rainfall amounts thus far have been light, where it has rained, at about 0.1-0.2", but continual training in some areas will push this amounts higher. It does look like there will be a notable break across central Arizona later this morning, with even quite a bit of sun which coupled with the on-going WAA will help push temperatures toward 90°F. The main show will be the passage of the filling but still potent low as it moves northeast across the Colorado River basin. Latest CAMs are in pretty good agreement on overall convective trends, which is not a surprise given the robust synoptic forcing in place. Uncertainty hinges on the exact track of the low. Thunderstorms will likely develop across the Imperial Valley around 12Z, give or take an hour, and move to the northeast. Instability will be a bit limited, perhaps around 500 J/kg, which coupled with the strong PVA will support a few strong (but likely sub-severe) thunderstorms. Downburst/outflow winds could approach 50 mph. As the storms and parent low move into southwest Arizona (heading for northern Arizona) this afternoon, the environment becomes more favorable for severe weather. HREF mean MUCAPE values reach 500-1000+ J/kg across Yuma/La Paz/Maricopa Counties during the afternoon hours. Bulk shear vectors approach 50 kt. Storm updrafts could intensify with the instability and begin rotating given the shear, possible reaching severe limits with respect to straight line winds (58+ mph) and hail (1"+). The latest SPC outlook supports this with a 5% hail and wind contour. Notably there is a 2% tornado contour just to the north of our CWA - a tornado or two can't be ruled out with these storms, especially across northern Maricopa County where increasing terrain height will support lower LCLs. It should also be noted the potential for no convection across the Phoenix area, despite the instability and shear, should the low track further north. Today certainly has boom-bust potential. QPF values have not change much, with deterministic amounts (storm total) for lower elevations around 0.1-0.2" (10/90th percentile of 0.0/0.4-1.2"). and higher elevations near 0.2-0.4" (10/90th percentile 0.1/2.0"). The higher ends represent potential associated with strong thunderstorms and/or training of heavy showers for extended periods. Overall it appears any flooding threat is minimal with exception of burn scars and downstream areas. The thunderstorm and severe threat will very quickly diminish this afternoon/evening, from west to east, as the vort max ejects towards the Four Corners. A few residual showers will be possible Wednesday, mainly near elevated terrain locations, but otherwise it will be a quiet day. Global ensemble members still indicate another short wave approaching from the northwest Thursday/Friday, but due to a strong anticyclone centered over Texas will not progress much toward our CWA. Instead, an unusually strong SW-NE oriented jet streak will develop (120+ kt, 99th percentile) across the Southwest. The embedded shortwave and jet dynamics will bring slightly cooler temperatures, afternoon breezes, and may generate a few showers across Arizona. Temperatures will dip a bit behind the system for Friday/Saturday before bouncing back Sunday/Monday ahead of the next system. Cluster scenarios indicate another, potentially deeper, trough early next week (Mon/Tue). While there are typical depth/timing differences on the specifics, there is markedly less spread than seen the previous few days, with the vast majority of EPS/GEM/GEFS members resolving the trough. It appears it will be dry for our area (very few members show any rain at all), but there will be a period of enhanced winds with its passage. It will also get much cooler in this scenario - the current deterministic forecast has Wednesday morning lows in the lower 40s to lower 50s. && .AVIATION...Updated at 1145Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: Showers will fill in across the Phoenix area for the next few hours. Included tempo TS in TAFs given scattered nature of embedded convection and modest ceiling reductions, but not winds at this time as the thunderstorms are not particularly strong. Expecting a window of improved conditions later this morning and into the very early afternoon. Then arrives a window of several hours where stronger thunderstorms will be possible across the Phoenix area. Development and coverage is still uncertain but enough potential to continue PROB30 groups. Should they develop, the storms will be fairly progressive and not linger for long. Clouds will quickly clear behind the storms this evening. Winds will show atypical patterns through the day, with easterly flow taking hold later tonight. Southeast California/Southwest Arizona including KIPL and KBLH: Scattered showers will continue for several hours across the region, with an area of thunderstorms currently in the Imperial Valley gradually moving to the northeast. Gusty winds will be possible with the thunderstorms along with MVFR conditions (due to rain, some blowing dust, and/or reduced ceilings). Quickly improving weather this afternoon as the storms move to the east. Winds will show atypical patterns through the morning and afternoon, with preferred drainage directions taking hold later this evening. && .FIRE WEATHER... Thursday through Monday: One weather system will move through the region Thursday and Friday, bringing low end rain chances and a slight uptick in afternoon humidity. Slightly cooler and drier weather arrives Saturday, but warmer and drier weather is expected Sunday and Monday. Overnight humidity values will generally be trending down through the entire period. && .SPOTTER INFORMATION STATEMENT... Spotters should follow standard reporting procedures. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && DISCUSSION...Iniguez AVIATION...Iniguez FIRE WEATHER...Iniguez
In the hours before
Special weather statement, Oct 5, 4:23 AM MST, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
423 AM PDT Tue Oct 5 2021
CAZ562-563-566-051215-
Imperial County West CA-Salton Sea CA-Imperial County Southwest CA-
423 AM PDT Tue Oct 5 2021
...A strong thunderstorm will impact portions of western Imperial
County through 515 AM PDT...
At 422 AM PDT, Doppler radar was tracking a strong thunderstorm over
Ocotillo, moving north at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Plaster City, Salton City, Ocotillo, Ocotillo Wells, Fish Creek Wash,
Coyote Wells, Winona and Ocotillo Wells Vehicular Rec Area.
This includes the following highways...
CA Interstate 8 near mile marker 1, and between mile markers 3 and
21.
CA Route 78 between mile markers 1 and 13.
CA Route 86 between mile markers 40 and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3307 11611 3308 11609 3328 11608 3327 11577
3263 11586 3262 11610
TIME...MOT...LOC 1122Z 181DEG 23KT 3275 11598
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ADSpecial weather statement, Oct 5, 4:30 AM MST, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
430 AM PDT Tue Oct 5 2021
CAZ565-567-051215-
Imperial County Southeast CA-Imperial Valley CA-
430 AM PDT Tue Oct 5 2021
...A strong thunderstorm will impact portions of south central
Imperial County through 515 AM PDT...
At 429 AM PDT, Doppler radar was tracking a strong thunderstorm near
Holtville, or 7 miles northeast of Calexico, moving north at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Holtville, Bonds Corner, Glamis, Alamorio and Wiest.
This includes the following highways...
CA Interstate 8 between mile markers 42 and 63.
CA Route 78 between mile markers 18 and 40.
CA Route 111 near mile marker 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3308 11546 3309 11506 3269 11513 3267 11538
3267 11550
TIME...MOT...LOC 1129Z 181DEG 29KT 3274 11539
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ADSpecial weather statement, Oct 5, 4:49 AM MST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
449 AM PDT Tue Oct 5 2021
CAZ562-563-566-567-051230-
Imperial County West CA-Salton Sea CA-Imperial County Southwest CA-
Imperial Valley CA-
449 AM PDT Tue Oct 5 2021
...A strong thunderstorm will impact portions of southwestern
Imperial County through 530 AM PDT...
At 449 AM PDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Plaster City, moving north at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
El Centro, Calexico, Brawley, Imperial, Plaster City, Westmorland,
Mt. Signal, El Centro Naval Airfield, Calipatria, Alamorio, Seeley,
Heber, Dixieland and Wiest.
This includes the following highways...
CA Interstate 8 between mile markers 18 and 43.
CA Route 78 between mile markers 14 and 18.
CA Route 111 between mile markers 1 and 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3323 11582 3321 11544 3320 11543 3267 11547
3263 11593
TIME...MOT...LOC 1149Z 182DEG 27KT 3269 11587
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ADSpecial weather statement, Oct 5, 5:45 AM MST, 54 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
545 AM MST Tue Oct 5 2021
AZZ532-535-536-CAZ565-569-051330-
Gila River Valley AZ-Southeast Yuma County AZ-Yuma AZ-
Imperial County Southeast CA-Palo Verde Valley CA-
545 AM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of southwestern Yuma
and southeastern Imperial Counties through 630 AM MST/630 AM PDT/...
At 544 AM MST/544 AM PDT/, Doppler radar was tracking a strong
thunderstorm 11 miles southeast of San Luis, or 14 miles southeast of
Gadsden, moving north at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Yuma, Somerton, Gadsden, Fortuna Foothills, San Luis, Wellton,
Kinter, Algodones Dunes, Andrade, Winterhaven, Araby, Blaisdell and
Ligurta.
This includes the following highways...
AZ Interstate 8 between mile markers 1 and 34.
CA Interstate 8 between mile markers 78 and 96.
AZ Route 95 between mile markers 29 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3247 11474 3251 11482 3255 11479 3256 11481
3262 11481 3266 11475 3272 11472 3271 11495
3297 11486 3275 11404 3232 11426
TIME...MOT...LOC 1244Z 193DEG 34KT 3238 11464
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ADSpecial weather statement, Oct 5, 5:48 AM MST, 51 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
548 AM PDT Tue Oct 5 2021
CAZ564-569-570-051330-
Chuckwalla Mountains CA-Palo Verde Valley CA-Chuckwalla Valley CA-
548 AM PDT Tue Oct 5 2021
...Strong thunderstorms will impact portions of northeastern Imperial
and Riverside Counties through 630 AM PDT...
At 547 AM PDT, Doppler radar was tracking strong thunderstorms along
a line extending from 19 miles south of Desert Center to 29 miles
northeast of Brawley to 20 miles southwest of Cibola. Movement was
northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Blythe, Nicholls Warm Springs, Blythe Airport, Palo Verde, Ripley and
East Blythe.
This includes the following highways...
CA Interstate 10 between mile markers 110 and 152.
CA Route 78 between mile markers 79 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3381 11527 3375 11491 3360 11458 3312 11494
3325 11524 3344 11545
TIME...MOT...LOC 1247Z 208DEG 29KT 3344 11536 3330 11521 3320 11499
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ADSpecial weather statement, Oct 5, 6:39 AM MST, 0 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
639 AM MST Tue Oct 5 2021
AZZ531-532-535-536-051430-
Gila River Valley AZ-Kofa AZ-Southeast Yuma County AZ-Yuma AZ-
639 AM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of central Yuma County
through 730 AM MST...
At 639 AM MST, Doppler radar was tracking a strong thunderstorm over
Ligurta, or near Fortuna Foothills, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fortuna Foothills, Wellton, Blaisdell, Tacna, Tyson, Kinter, Ligurta,
Mohawk and Roll.
This includes the following highways...
AZ Interstate 8 between mile markers 12 and 57.
AZ Route 95 between mile markers 32 and 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3241 11418 3270 11449 3316 11417 3272 11367
TIME...MOT...LOC 1339Z 211DEG 30KT 3270 11432
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ADThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 5:45 AM MST | Special Weather Statement | PSR | 45 min | |
| Oct 5, 5:48 AM MST | Special Weather Statement | PSR | 42 min | |
| Oct 5, 6:41 AM MST | Special Weather Statement | PSR | 49 min | |
| Oct 5, 7:15 AM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 7:37 AM MST | Special Weather Statement | PSR | La Paz | 23 min |
| Oct 5, 7:56 AM MST | Special Weather Statement | PSR | 34 min | |
| Oct 5, 8:05 AM MST | Special Weather Statement | PSR | La Paz | 40 min |
| Oct 5, 8:07 AM MST | Special Weather Statement | PSR | La Paz | 38 min |
| Oct 5, 8:24 AM MST | Special Weather Statement | PSR | Yuma | 51 min |
| Oct 5, 8:44 AM MST | Special Weather Statement | PSR | La Paz | 46 min |
| Oct 5, 8:46 AM MST | Special Weather Statement | PSR | Yuma | 29 min |
| Oct 5, 9:01 AM MST | Special Weather Statement | PSR | Yuma | 44 min |
| Oct 5, 9:10 AM MST | Special Weather Statement | PSR | La Paz | 35 min |
| Oct 5, 9:28 AM MST | Special Weather Statement | PSR | Maricopa | 32 min |
| Oct 5, 9:30 AM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 9:37 AM MST | Special Weather Statement | PSR | 38 min | |
| Oct 5, 9:39 AM MST | Special Weather Statement | PSR | Yuma | 36 min |
| Oct 5, 10:08 AM MST | Special Weather Statement | PSR | 37 min | |
| Oct 5, 10:21 AM MST | Special Weather Statement | PSR | Maricopa | 24 min |
| Oct 5, 10:46 AM MST | Special Weather Statement | PSR | 29 min | |
| Oct 5, 11:06 AM MST | Special Weather Statement | PSR | 24 min | |
| Oct 5, 11:16 AM MST | Special Weather Statement | PSR | Maricopa | 29 min |
| Oct 5, 11:37 AM MST | Special Weather Statement | PSR | Yuma | 23 min |
| Oct 5, 11:42 AM MST | Special Weather Statement | PSR | Maricopa | 33 min |
| Oct 5, 11:43 AM MST | Special Weather Statement | PSR | Maricopa | 32 min |
| Oct 5, 11:51 AM MST | Special Weather Statement | PSR | 24 min | |
| Oct 5, 12:03 PM MST | Special Weather Statement | PSR | La Paz | 27 min |
| Oct 5, 12:13 PM MST | Special Weather Statement | PSR | 47 min | |
| Oct 5, 12:16 PM MST | Special Weather Statement | PSR | 29 min | |
| Oct 5, 12:19 PM MST | Special Weather Statement | PSR | 26 min | |
| Oct 5, 12:28 PM MST | Special Weather Statement | PSR | Pinal | 32 min |
| Oct 5, 12:45 PM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 12:46 PM MST | Special Weather Statement | PSR | La Paz | 29 min |
| Oct 5, 12:48 PM MST | Special Weather Statement | PSR | 27 min | |
| Oct 5, 12:58 PM MST | Special Weather Statement | PSR | 47 min | |
| Oct 5, 1:00 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 30 min |
| Oct 5, 1:07 PM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Oct 5, 1:09 PM MST | Areal Flood Advisory | PSR | Pinal | 3 hr |
| Oct 5, 1:15 PM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 1:25 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa, Yuma | 3 hr |
| Oct 5, 1:35 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 40 min |
| Oct 5, 1:45 PM MST | Special Weather Statement | PSR | 45 min | |
| Oct 5, 1:48 PM MST | Special Weather Statement | PSR | 27 min | |
| Oct 5, 1:50 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Oct 5, 1:58 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 17 min |
| Oct 5, 2:12 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 33 min |
| Oct 5, 2:28 PM MST | Special Weather Statement | PSR | 17 min | |
| Oct 5, 2:35 PM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Oct 5, 2:45 PM MST | Special Weather Statement | PSR | Gila | 45 min |
| Oct 5, 2:50 PM MST | Severe Thunderstorm Warning | PSR | Gila | 40 min |
| Oct 5, 3:13 PM MST | Special Weather Statement | PSR | Gila | 32 min |
| Oct 5, 3:20 PM MST | Special Weather Statement | PSR | 25 min | |
| Oct 5, 3:32 PM MST | Special Weather Statement | PSR | 28 min | |
| Oct 5, 3:47 PM MST | Special Weather Statement | PSR | 43 min | |
| Oct 5, 4:06 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 39 min |
| Oct 5, 4:09 PM MST | Special Weather Statement | PSR | Gila | 21 min |
| Oct 5, 4:18 PM MST | Severe Thunderstorm Warning | PSR | Gila | 27 min |
| Oct 5, 4:22 PM MST | Special Weather Statement | PSR | 38 min | |
| Oct 5, 4:33 PM MST | Flash Flood Warning | PSR | Pinal | 2 hr |
| Oct 5, 4:34 PM MST | Severe Thunderstorm Warning | PSR | Gila | 41 min |
| Oct 5, 4:39 PM MST | Special Weather Statement | PSR | Maricopa | 51 min |
| Oct 5, 4:41 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 49 min |
| Oct 5, 4:45 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 5, 4:54 PM MST | Special Weather Statement | PSR | Maricopa | 36 min |
| Oct 5, 4:23 AM MST | Special Weather Statement | PSR | Imperial | 52 min |
| Oct 5, 4:30 AM MST | Special Weather Statement | PSR | Imperial | 45 min |
| Oct 5, 4:49 AM MST | Special Weather Statement | PSR | Imperial | 41 min |
| Oct 5, 5:21 AM MST | Areal Flood Advisory | PSR | Imperial | 96 min |
Nearby
Special Weather Statements in Arizona, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.